World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Stochastics and Dynamics cover

Volume 14, Issue 01 (March 2014)

No Access
STOCHASTIC EQUATIONS OF PROCESSES WITH JUMPS
  • 1350006

https://doi.org/10.1142/S0219493713500068

No Access
TOPOLOGICAL EQUIVALENCE FOR DISCONTINUOUS RANDOM DYNAMICAL SYSTEMS AND APPLICATIONS
  • 1350007

https://doi.org/10.1142/S021949371350007X

No Access
RANDOM ATTRACTORS OF STOCHASTIC NON-NEWTONIAN FLUIDS ON UNBOUNDED DOMAIN
  • 1350008

https://doi.org/10.1142/S0219493713500081

No Access
MIMICKING FINITE DIMENSIONAL MARGINALS OF A CONTROLLED DIFFUSION WITH JUMPS
  • 1350011

https://doi.org/10.1142/S0219493713500111

No Access
COSET PRESSURE WITH SUB-ADDITIVE POTENTIALS
  • 1350012

https://doi.org/10.1142/S0219493713500123

No Access
HOMOGENIZATION OF THE SCHRÖDINGER EQUATION WITH LARGE, RANDOM POTENTIAL
  • 1350013

https://doi.org/10.1142/S0219493713500135

No Access
ON THE CRITICAL BEHAVIOR OF CONTINUOUS HOMOPOLYMERS
  • 1350014

https://doi.org/10.1142/S0219493713500147

No Access
RELATIVE EQUILIBRIUM STATES AND DIMENSIONS OF FIBERWISE INVARIANT MEASURES FOR RANDOM DISTANCE EXPANDING MAPS
  • 1350015

https://doi.org/10.1142/S0219493713500159